Journal of Statistics Applications & Probability
Consider the limiting probability function of continuous-time Markov Branching Processes conditioned to be never extinct. Hereupon we receive a new stochastic population process as a continuous-time Markov chain called the Markov Q-Process. We study main properties of Markov Q-Process. The principal aim is to investigate asymptotic properties of Markov Q-Process. We investigate transition functions of this process and their convergence to stationary measures.
Abdurakhimovich IMOMOV, Azam
"Some Discussion on Behaviors of Markov Q-Process,"
Journal of Statistics Applications & Probability: Vol. 4:
2, Article 5.
Available at: https://digitalcommons.aaru.edu.jo/jsap/vol4/iss2/5